# SDR DALA1219333120

- Difficulty date: March 24, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT -Y1292 BETWEEN FR 66 TO FR 68 CORRODED. SSI 534147.  BLENDED AREA IAW A319 SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW A319 53-00-14 FIG 102.  REMOVED FLOOR SUPP IAW A319 SRM 51-42-11.  INSTALLED FLOOR NEW SUPP IAW A319 SRM 51-42-11.  TOP COATED FASTENERS IAW A319 SRM 51-75-12.
